# SDR ASAA2015060311962

- Difficulty date: June 3, 2015
- Submitted: June 5, 2015
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 10,099 hours, 3,290 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

"MAP" DISPLAYED ON CAPT NAV DISPLAY, ALSO, IRS L INFORMATION MISSING ON POS REF PAGE ON MCDU.   ACFT GROUNDED.  ACCOMPLISHED FIM 34-61, TASK 836.  OPS CK NORMAL, ACFT GOOD FOR SERVICE.
